Scarlett (cosmicheart) wrote in vaginapagina,
Scarlett
cosmicheart
vaginapagina

depressed..no one can tell me what's wrong.

So I've been in this nightmare since January. It all started with burning and itching in my vagina with no irregular discharge. I immediately thought this was a yeast infection. I went to my primary doctor who prescribed diflucan to me (one pill a day, for 3 days). I didn't see any improvement. I then went again to him who then gave me a cream and additional diflucan pills. I can't remember the name of the cream but it barely did anything to me. I then decided to see my primary doctor's wife (who is also a general practitioner) for a second opinion and informed her of my problem. She informed me what it sounded like was that my flora was low and told me to take probiotics. I took them and they didn't do anything to me. I then decided to go to another doctor outside my insurance and when I explained my problem to her she stated it sounded like I had allergies and dismissed it. I then came home and changed everything from my soap, laundry detergent, underwear etc. However, nothing had changed. After this, I decided around April to get my annual exam done. All results came back normal including negative for gonorrhea and chlamydia. That same month I decided to go to a gynecologist who did a physical exam and stated I looked completely normal and told me what I was experiencing is something called vulvodynia and simply brushed it as (it's in my head) as I must have not dealt with my past rape. I told him I went to therapy for it 3 years ago and I don't even think about it. He did a yeast infection and BV test that day, both came back negative. At this time I felt devastated, cried, and was depressed. When I told my mother about this she suggested for me to take monistat although my results came back negative for yeast. She stated I shouldn't always trust tests. Since I had nothing to lose, I decided to try the 7th day monistat. When I took it the first day, I noticed a lot of yellow-green like discharge come out (cotton cheese like) and started feeling relief from the above symptoms. I then thought this is my issue and now I've found out what's wrong with me. After I finished this treatment I noticed my symptoms came back and now had green-yellow like discharge coming out. I then bought two more 7 day treatments and took them. The burning stopped but I was still experiencing minor itch. By the time it was mid May I stopped taking monistat as I went to go visit my husband in Trinidad since he's currently working there. We had sex several times and I did not feel any discomfort (the last time I had sex before this time was in Dec 2012 when I last saw him). The only symptom I had was still itch. When I came back last week I decided to continue my monistat treatment as it was the only comfort I had. When I took it this time I no longer had symptoms. I felt so happy. However, I just finished the treatment on Sunday and I'm experiencing the symptoms again without the discharge. I don't know if anyone has ever experienced something like this before but I'm frustrated, I don't know what's wrong me.

Also other interesting things I want to point out about my symptoms, they are the worst in the morning when i wake up, by mid day I no longer have burning just itch. Also when I was raped 3 years ago, I got trich and took metronidazole for almost two months since it wouldn't go away. I then experienced several yeast infections after taking the medicine as it killed my defenses and got into probiotics to stop the yeast as well as vulvodynia like symptoms which one doctor at that time diagnosed with, but when I went to another she told me it was just my flora that was low and it appeared she was right since i felt like myself again after taking probiotics. Could what I'm experiencing now be due to the long term use at that time of metronidazole? does it sound like i have vulvodynia? could this be due to something else? I also suffer from back problems and have some damage nerves from an accident four years ago? why is it when I take monistat I feel better if I don't have a yeast infection? any help, advice, or direction would be greatly appreciated. I'm sorry for the long post but I needed to put my story somewhere and seek support.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 20 comments